# SDR CA051012008

- Difficulty date: October 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Stbros SC72
- Aircraft time: 12,188 hours
- Engine: Alidsg TPE331201A
- Propeller: Hartzl HCB3TN5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Leaking
- Location: Elt
- Component: Elt, Ameriking
- Component part number: AK450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT WAS LEAKING ACID FROM THE "D" CELL BATTERIES INSTALLED IN THE UNIT.  THIS WAS FOUND DURING ROUTINE INSPECTION.  ACID WAS NEUTRALIZED ON AIRFRAME, AND UNIT.  AIRFRAME WAS REPRIMED.  ELT WAS INSPECTED/CLEANED/NEUTRALIZED.  NEW BATTERIES INSTALLED, AND FUNCTION TESTED NORMAL.
